Un théorème sur les familles de fonctions et son application aux espaces topologiques (Solution d'un problème de R. Sikorski)

Wacław Sierpiński

Colloquium Mathematicae (1951)

  • Volume: 2, Issue: 3-4, page 198-201
  • ISSN: 0010-1354

How to cite

top

Sierpiński, Wacław. "Un théorème sur les familles de fonctions et son application aux espaces topologiques (Solution d'un problème de R. Sikorski)." Colloquium Mathematicae 2.3-4 (1951): 198-201. <http://eudml.org/doc/209951>.

@article{Sierpiński1951,
author = {Sierpiński, Wacław},
journal = {Colloquium Mathematicae},
keywords = {set theory},
language = {fre},
number = {3-4},
pages = {198-201},
title = {Un théorème sur les familles de fonctions et son application aux espaces topologiques (Solution d'un problème de R. Sikorski)},
url = {http://eudml.org/doc/209951},
volume = {2},
year = {1951},
}

TY - JOUR
AU - Sierpiński, Wacław
TI - Un théorème sur les familles de fonctions et son application aux espaces topologiques (Solution d'un problème de R. Sikorski)
JO - Colloquium Mathematicae
PY - 1951
VL - 2
IS - 3-4
SP - 198
EP - 201
LA - fre
KW - set theory
UR - http://eudml.org/doc/209951
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.